Translator Disclaimer
March 2003 Separably closed fields with Hasse derivations
Martin Ziegler
J. Symbolic Logic 68(1): 311-318 (March 2003). DOI: 10.2178/jsl/1045861515

Abstract

In \cite{MessmerW1995} Messmer and Wood proved quantifier elimination for separably closed fields of finite Ershov invariant $e$ equipped with a (certain) \Hde. We propose a variant of their theory, using a sequence of $e$ commuting \Hds. In contrast to \cite{MessmerW1995} our \Hds are iterative.

Citation

Download Citation

Martin Ziegler. "Separably closed fields with Hasse derivations." J. Symbolic Logic 68 (1) 311 - 318, March 2003. https://doi.org/10.2178/jsl/1045861515

Information

Published: March 2003
First available in Project Euclid: 21 February 2003

zbMATH: 1039.03031
MathSciNet: MR1959321
Digital Object Identifier: 10.2178/jsl/1045861515

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 1 • March 2003
Back to Top